# SDR R61A2022102400670

- Difficulty date: October 5, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N241JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 35,154 hours, 22,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17066017002
- Condition: Corroded
- Location: Frm 84 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR CLIP AT FR 84 BETWEEN STGR 27R AND 28R. REMOVED AND REPLACED SHEAR CLIP PER SRM 51-40-08
